Optimal and Robust Invariant Designs for Cubic Multiple Regression.

Norbert Gaffke; Berthold Heiligers

Metrika (1995)

  • Volume: 42, Issue: 1, page 29-48
  • ISSN: 0026-1335; 1435-926X/e

How to cite

top

Gaffke, Norbert, and Heiligers, Berthold. "Optimal and Robust Invariant Designs for Cubic Multiple Regression.." Metrika 42.1 (1995): 29-48. <http://eudml.org/doc/176551>.

@article{Gaffke1995,
author = {Gaffke, Norbert, Heiligers, Berthold},
journal = {Metrika},
keywords = {multiple polynomial regression of third order; ball; symmetric cube; optimal approximate design; convex and differentiable optimality criterion; permutations; sign changes of coordinates; matrix group; robustness},
number = {1},
pages = {29-48},
title = {Optimal and Robust Invariant Designs for Cubic Multiple Regression.},
url = {http://eudml.org/doc/176551},
volume = {42},
year = {1995},
}

TY - JOUR
AU - Gaffke, Norbert
AU - Heiligers, Berthold
TI - Optimal and Robust Invariant Designs for Cubic Multiple Regression.
JO - Metrika
PY - 1995
VL - 42
IS - 1
SP - 29
EP - 48
KW - multiple polynomial regression of third order; ball; symmetric cube; optimal approximate design; convex and differentiable optimality criterion; permutations; sign changes of coordinates; matrix group; robustness
UR - http://eudml.org/doc/176551
ER -

NotesEmbed ?

top

You must be logged in to post comments.